# SDR UALA2012092005326

- Difficulty date: September 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 61,020 hours, 8,571 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QTY INDICATION WAS READING 103.7 AT PUSHBACK, DURING TAXI QTY DROPPED TO 94.8. NEED TO DRIP CENTER TANK AND VERIFY CENTER TANK QTY FOUND CTR TANK QTY READING BELOW DIP STICK READING BY APPX 1200 LBS. CTR TANK GAUGE CONSIDERED INOP. REFUELED ACFT CENTER TANKS DRIPSTICK READING WITHIN LIMITS.  NO FAULTS FOUND ON CMCLST, OR ON MAT, SINCE PROCESSOR WAS CHANGED ON 17TH.  TOMC SUGGESTS FUELING, WHILE WATCHING TANK UNITS ON MAINT PAGE, FOR FLUCTUATIONS.  REPLACED LT CENTER TANK PROBE NR 1.  REPLACED RT CTR TANK PROBE NR 3 (M28249) REF MM. FUEL QTY OPERATIONAL CHECKED GOOD PER AMM. STICK TANK,FUEL QTY WITHIN LIMIT. NO STATUS MSG OR EXISTING FAULTS.
